MAUDE Adverse Event Report: K2M, INC. SET SCREW; POSTERIOR CERVICAL SCREW SYSTEM

K2M, INC. SET SCREW; POSTERIOR CERVICAL SCREW SYSTEM
Catalog Number 7601-10001
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Neck Pain (2433)
Date of Event 05/07/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A company representative reported that a patient with neck pain was revised to address four migrated yukon set screws.This report captures the third of four yukon set screws.
 
Event or Problem Description
No new information.
 
Additional Manufacturer Narrative
H6: coding has been updated to reflect investigation conclusion.

Brand Name
SET SCREW
Common Device Name
POSTERIOR CERVICAL SCREW SYSTEM
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer (Section G)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer Contact
matthew kelleher
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key22161996
Report Number3004774118-2025-00095
Device Sequence Number15329916
Product Code NKG
UDI-Device Identifier10888857328310
UDI-Public10888857328310
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K171444
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number7601-10001
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/08/2025
Supplement Date Received by Manufacturer07/31/2025
Initial Report FDA Received Date06/06/2025
Supplement Report FDA Received Date08/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale